# SDR 2004UALA00709

- Difficulty date: August 1, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 28,811 hours, 10,147 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO NOSE GEAR NOT LOCKED INDICATION.  THE SENSOR FAILED. REPLACED NLG UP LOCK ACTUATING SENSOR 12GA AND PERFORMED FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION OF THE NOSE LANDING GEAR. OPERATIONS CHECK NORMAL.
